MAUDE Adverse Event Report: ABBOTT MEDICAL ENTRANT VR; No Match

ABBOTT MEDICAL ENTRANT VR; No Match
Model Number CDVRA300Q
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a routine device exchange, it was noted to be difficult to screw the setscrew into the header of the device.Alternative maneuvering of the setscrew was performed and the device was successfully implanted.The patient was stable.

Brand Name
ENTRANT VR
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24938169
Report Number2017865-2026-08203
Device Sequence Number5180739
Product Code NIK
UDI-Device Identifier05415067032836
UDI-Public(01)05415067032836(10)P000250938(17)280131
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDVRA300Q
Device Catalogue NumberCDVRA300Q
Device Lot NumberP000250938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown